Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On quadratic, Hermitian and bilinear forms


Author: Leonard Eugene Dickson
Journal: Trans. Amer. Math. Soc. 7 (1906), 275-292
MSC: Primary 11E04; Secondary 11E39, 15A63
MathSciNet review: 1500749
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 11E04, 11E39, 15A63

Retrieve articles in all journals with MSC: 11E04, 11E39, 15A63


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1906-1500749-X
Article copyright: © Copyright 1906 American Mathematical Society